# SDR 96ZZZX5068

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Aircraft: N200WY
- Make and model: Amd FALCON200
- Aircraft serial: 509
- Engine: Garrtt ATF36A4
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 300174517
- Condition: Cracked
- Location: Comb Liner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 600 HOUR INSPECTION, DISCOVERED SEVERAL COMBUSTION LINER CRACKS OUTSIDE OF MM LIMITATIONS.  REMOVED AND REPLACED LINER.  AFTT:  3,358 HOURS.  LE TT:  3,653 HOURS.  TC:  2,655.
